Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
krobs42

tattoo on accutane

Recommended Posts

hey - i'm in the middle of my 5th month of accutane (my last month) and i really want to get a tattoo... i've heard that it is not recommended for one to get a tattoo while accutane is still in their system. how true is this? how bad would it be if i actually did get one?

Share this post


Link to post
Share on other sites

Nooooo.....please don't....

Wait about 6 months to a year after you finish your course. Accutane affects the way your skin heals, leaving it prone to infection and scar tissue formation.......sacrring is bad when it comes to tattoos, because they can become distotred and the color won't be uniform..........If a tattoo artist knows you are on Accutane they won't tattoo you......(it's right after the "I don't have AIDS" part in that thing you sign)......

It's a waste of the skin you have available for ink......the artist artwork and time, and a waste of a few hundred bucks.......

Please wait.......the tattooo will look so myuch better if it's allowed to heal properly.......it'll be worth the wait

Share this post


Link to post
Share on other sites

I'm in the same situation.

I finished accutane about 2 weeks ago, and I've been desperate for a tattoo for over a year (shoulda thought to get one before the accutane).

Anywho, my dermatologist said 18-24 months! Which is hugely disappointing.

I may ask around though, and see if I can go at closer to the year mark.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×